1 interaction was found for the drugs you selected.
Cranberry in Cranberry
may interact with TINZAPARIN in Tinzaparin
Some recent evidence suggests that cranberry contains chemicals that may reduce the blood's ability to form clots. When cranberry is taken together with warfarin, the risk of dangerous bleeding may increase. Warfarin is a drug like tinzaparin, which also decreases the blood's ability to clot. Inform your doctor before taking tinzaparin with cranberry or any other herbal supplement. If you take both, your doctor may want to give you more frequent blood tests to make sure that your blood is clotting properly. If you experience problems, you may need to stop taking cranberry until tinzaparin is discontinued.
You may want to ask your healthcare provider about this potential interaction if you think you are having problems.
This interaction is poorly documented and is considered minor in severity.